ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2010 , Volume 26 , Issue 4

Special Issue on Recent Progress on Partial Differential Equations Modeling Fluids and Complex Fluids

Select all articles

Export/Reference:

Preface
Ning Ju, Xiaoming Wang and Jiahong Wu
2010, 26(4): i-iii doi: 10.3934/dcds.2010.26.4i +[Abstract](950) +[PDF](41.1KB)
A KdV-type Boussinesq system: From the energy level to analytic spaces
Jerry L. Bona, Zoran Grujić and Henrik Kalisch
2010, 26(4): 1121-1139 doi: 10.3934/dcds.2010.26.1121 +[Abstract](1055) +[PDF](237.4KB)
Sufficient conditions for the regularity to the 3D Navier-Stokes equations
Chongsheng Cao
2010, 26(4): 1141-1151 doi: 10.3934/dcds.2010.26.1141 +[Abstract](975) +[PDF](169.5KB)
Solitary-wave solutions to Boussinesq systems with large surface tension
Min Chen, Nghiem V. Nguyen and Shu-Ming Sun
2010, 26(4): 1153-1184 doi: 10.3934/dcds.2010.26.1153 +[Abstract](705) +[PDF](319.1KB)
Global regularity of solutions of coupled Navier-Stokes equations and nonlinear Fokker Planck equations
Peter Constantin and Gregory Seregin
2010, 26(4): 1185-1196 doi: 10.3934/dcds.2010.26.1185 +[Abstract](1122) +[PDF](203.2KB)
Dissipative quasi-geostrophic equations in critical Sobolev spaces: Smoothing effect and global well-posedness
Hongjie Dong
2010, 26(4): 1197-1211 doi: 10.3934/dcds.2010.26.1197 +[Abstract](1218) +[PDF](232.5KB)
Boundary layers in smooth curvilinear domains: Parabolic problems
Gung-Min Gie, Makram Hamouda and Roger Témam
2010, 26(4): 1213-1240 doi: 10.3934/dcds.2010.26.1213 +[Abstract](1232) +[PDF](366.4KB)
Singular perturbation systems with stochastic forcing and the renormalization group method
Nathan Glatt-Holtz and Mohammed Ziane
2010, 26(4): 1241-1268 doi: 10.3934/dcds.2010.26.1241 +[Abstract](1159) +[PDF](317.4KB)
On the initial-value problem to the Degasperis-Procesi equation with linear dispersion
Fei Guo, Bao-Feng Feng, Hongjun Gao and Yue Liu
2010, 26(4): 1269-1290 doi: 10.3934/dcds.2010.26.1269 +[Abstract](1107) +[PDF](398.9KB)
Energetic variational approach in complex fluids: Maximum dissipation principle
Yunkyong Hyon, Do Young Kwak and Chun Liu
2010, 26(4): 1291-1304 doi: 10.3934/dcds.2010.26.1291 +[Abstract](1479) +[PDF](644.2KB)
Maximum norm error estimates for Div least-squares method for Darcy flows
JaEun Ku
2010, 26(4): 1305-1318 doi: 10.3934/dcds.2010.26.1305 +[Abstract](1203) +[PDF](198.5KB)
On regularity for the Navier-Stokes equations in Morrey spaces
Igor Kukavica
2010, 26(4): 1319-1328 doi: 10.3934/dcds.2010.26.1319 +[Abstract](1215) +[PDF](162.0KB)
Pullback exponential attractors
José A. Langa, Alain Miranville and José Real
2010, 26(4): 1329-1357 doi: 10.3934/dcds.2010.26.1329 +[Abstract](1042) +[PDF](302.8KB)
Flow driven dynamics of sheared flowing polymer-particulate nanocomposites
Jun Li and Qi Wang
2010, 26(4): 1359-1382 doi: 10.3934/dcds.2010.26.1359 +[Abstract](872) +[PDF](2633.8KB)
Chaos phenotypes discovered in fluids
Y. Charles Li
2010, 26(4): 1383-1398 doi: 10.3934/dcds.2010.26.1383 +[Abstract](793) +[PDF](359.5KB)
Tropical atmospheric circulations: Dynamic stability and transitions
Tian Ma and Shouhong Wang
2010, 26(4): 1399-1417 doi: 10.3934/dcds.2010.26.1399 +[Abstract](1080) +[PDF](336.0KB)
Modeling and simulation of switchings in ferroelectric liquid crystals
Jinhae Park, Feng Chen and Jie Shen
2010, 26(4): 1419-1440 doi: 10.3934/dcds.2010.26.1419 +[Abstract](1107) +[PDF](685.2KB)
Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number
Rana D. Parshad
2010, 26(4): 1441-1469 doi: 10.3934/dcds.2010.26.1441 +[Abstract](936) +[PDF](312.2KB)
On the Lipschitzness of the solution map for the 2 D Navier-Stokes system
Atanas Stefanov
2010, 26(4): 1471-1490 doi: 10.3934/dcds.2010.26.1471 +[Abstract](885) +[PDF](241.2KB)
Existence and uniqueness of strong periodic solutions of the primitive equations of the ocean
T. Tachim Medjo
2010, 26(4): 1491-1508 doi: 10.3934/dcds.2010.26.1491 +[Abstract](1036) +[PDF](222.0KB)
Forced oscillations of the Korteweg-de Vries equation on a bounded domain and their stability
Muhammad Usman and Bing-Yu Zhang
2010, 26(4): 1509-1523 doi: 10.3934/dcds.2010.26.1509 +[Abstract](1776) +[PDF](216.9KB)
A dual-Petrov-Galerkin method for two integrable fifth-order KdV type equations
Juan-Ming Yuan and Jiahong Wu
2010, 26(4): 1525-1536 doi: 10.3934/dcds.2010.26.1525 +[Abstract](901) +[PDF](201.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]